Компьютерные исследования и моделирование (Jun 2012)

Symmetries of the Hamilton-Jacobi equation

  • Gennadii Nikolaevich Yakovenko

DOI
https://doi.org/10.20537/2076-7633-2012-4-2-253-265
Journal volume & issue
Vol. 4, no. 2
pp. 253 – 265

Abstract

Read online

The notion of symmetry transformations of the Hamilton-Jacobi equation. For the group of symmetries is shown how to be associated with the Hamiltonian function coefficients of the infinitesimal operator of the group. The examples of calculation of the symmetries and examples calculations based on the full symmetry of the integrals.

Keywords